ASOCIACIONAUCA.ES ≡ Condiments, Sauces & Pastes Signature Collection Pre-Rinse Faucets Sale
  • Pain Relief Children

  • Calpol SIX PLUS Fastmelts 12’s

Calpol SIX PLUS Fastmelts 12’s

$36.09 $69.65
Description Calpol Six Plus Fastmelts provide effective, soothing relief from pain and fever for children aged 6 and over. They start to work on fever in just 15 minutes but are still gentle on delicate tummies. Contains Paracetamol Calpol Six Plus Fastmelts are strawberry flavoured tablets that melt on the tongue with no need for water, they can be used for symptoms such as: Fever (Raised temperature) Cold & flu symptoms Teething & Dental Pain Headache Sore throat Earache Aches & pains DIRECTIONS:  6–9 years: 1 tablet up to 4 times in 24 hours 9-12 years: 2 tablets up to 4 times in 24 hours 12-16 years: 2-3 tablets up to 4 times in 24 hours Adults and children over 16 years: 2-4 tablets to 4 times in 24 hours Do not give more than 4 doses in any 24 hour period Leave at least 4 hours between doses Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist IMPORTANT INFORMATION ABOUT CALPOL Contains Paracetamol: Do not give with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well. Please read the enclosed leaflet carefully. Do not exceed the stated dose. Keep out of the reach and sight of children. As with all medicines, if your child is currently taking any other medicine, consult your doctor or pharmacist before using this product. If symptoms persist consult your doctor. Read the patient information leaflet here! What should I do if I gave my child too much Calpol or Nurofen? Can You give Calpol and Nurofen together?   Author: John BrennanView all posts by John Brennan
Pain Relief Children

Pain Relief Children

  • Calpol INFANT Oral Suspension S/Free 140ml
    $20.26 $24.92
  • Foran’s Camomile Syrup 40ml
    $22.15 $32.34
  • Calpol SIX PLUS Fastmelts 12’s
    $36.09 $69.65
  • Calpol SIX PLUS Oral Suspension SUGAR FREE 140ml
    $17.03 $27.59

© 2026 - ASOCIACIONAUCA.ES